{"date_updated":"2021-01-12T08:19:08Z","language":[{"iso":"eng"}],"abstract":[{"lang":"eng","text":"In this paper, we show that any smooth one-parameter deformations of a strictly convex integrable billiard table Ω0 preserving the integrability near the boundary have to be tangent to a finite dimensional space passing through Ω0."}],"doi":"10.17323/1609-4514-2019-19-2-307-327","_id":"8416","intvolume":" 19","author":[{"first_name":"Guan","full_name":"Huang, Guan","last_name":"Huang"},{"last_name":"Kaloshin","orcid":"0000-0002-6051-2628","full_name":"Kaloshin, Vadim","first_name":"Vadim","id":"FE553552-CDE8-11E9-B324-C0EBE5697425"}],"publisher":"American Mathematical Society","status":"public","citation":{"apa":"Huang, G., & Kaloshin, V. (2019). On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. American Mathematical Society. https://doi.org/10.17323/1609-4514-2019-19-2-307-327","chicago":"Huang, Guan, and Vadim Kaloshin. “On the Finite Dimensionality of Integrable Deformations of Strictly Convex Integrable Billiard Tables.” Moscow Mathematical Journal. American Mathematical Society, 2019. https://doi.org/10.17323/1609-4514-2019-19-2-307-327.","short":"G. Huang, V. Kaloshin, Moscow Mathematical Journal 19 (2019) 307–327.","ama":"Huang G, Kaloshin V. On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. 2019;19(2):307-327. doi:10.17323/1609-4514-2019-19-2-307-327","mla":"Huang, Guan, and Vadim Kaloshin. “On the Finite Dimensionality of Integrable Deformations of Strictly Convex Integrable Billiard Tables.” Moscow Mathematical Journal, vol. 19, no. 2, American Mathematical Society, 2019, pp. 307–27, doi:10.17323/1609-4514-2019-19-2-307-327.","ieee":"G. Huang and V. Kaloshin, “On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables,” Moscow Mathematical Journal, vol. 19, no. 2. American Mathematical Society, pp. 307–327, 2019.","ista":"Huang G, Kaloshin V. 2019. On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. 19(2), 307–327."},"external_id":{"arxiv":["1809.09341"]},"publication":"Moscow Mathematical Journal","date_created":"2020-09-17T10:41:36Z","publication_status":"published","year":"2019","quality_controlled":"1","oa":1,"article_type":"original","day":"01","volume":19,"oa_version":"Preprint","page":"307-327","article_processing_charge":"No","title":"On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables","publication_identifier":{"issn":["1609-4514"]},"user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","issue":"2","month":"04","type":"journal_article","extern":"1","date_published":"2019-04-01T00:00:00Z","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1809.09341"}]}